Tindamax use

Well, here I am again!  I just did a 10 day pulse with Tindamax taking 2 a day.  I was getting really sick and decided to start on it and it made me feel much better.  No side effects except yeast .  Much better than Flagyli.  Well, my question is, I finished the 10 days last Monday and now I am sick again.  How long can you take the Tindamax with all the other stuff I'm on?  I don't watch my body to get used to the Tindamax.

Comments

Lynnp, The fact you have

Lynnp, The fact you have been taking Diflucan for quite some time, and you are still sick with yeast issues,  it may be wise for you to get your Candida Albican levels tested (blood) and also to have an Inflammatory Bowel Diseasei differentiation Panel (Quest has it)  This is a test to determine the IGA and IGGi of Saccharomyces Cerevisiae - which is a yeast and it is  also a test some doc's use to determine if you have ulcerative colitis or if it's Crohn's Disease. (But, remember many "regular" allopathic doctors don't believe that yeast  actually cause colitis or Crohn's, Cool or serious health issues) 

IF you have a high Saccharomyces Cerevisiae level you should NOT take saccharomyces Boulardi or any probiotic that has it in it.  

 Having systemic yeast can lead to fungemia as well as it can go into your filtering organs! I actually was tested positive for  fungus balls in my kidneys several months ago and nothing was done about it (my mistake as well as my doc's for not paying attention!)   It's not to be taken lightly, especially since we are on LT ABXi

Yes, olive leaf does work (but if you have a high systemic load and/or leaky gut it will probably take a long time). 

Using the Attogram Program< (Capryol, Bentonite Clay, and psyllium) will kill and pull the yeast from your colon, create very little die-off affects and help to start healing your leaky gut.  I am using this (again :( ) and Kolorex (horopito).  Kolorex is also natural and was recommended recently to me by a friend here, as well as many others (Jim K. included) have used it).  I will rotate my antifungals after 3 months.  Take a look at this treatment comparison and the results.

http://www.wholeapproach.com/candida/comparison.php<

I really had no idea the degree of yeast in me or how sick it could make a person -- it's also been hindering my progress.   I am having to go very slowly as the die-off from yeast is worse, if not as bad as, bacterial die-off.   This is just what I am doing for myself.  

If I were you I'd definitely switch out the Diflucan since you've been on it for quite some time.  Obviously, the yeast in you has adjusted to it. JMO

JeanneRoz 

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

Lynn, I have had good

Lynn, I have had good results from using Olive Leaf extract for yeast. If you are not allergic to olive trees, you might give it a go. I buy the liquid extract and also the capsules. Also, stay away from sugar! Yeast loves sugar and sulphur--which is why I have a hard time taking OSR.....Raven

Feeling 98% well-going for 100. Very low test for Cpni. CAPi since 8-05 for Cpn/Mycoplasma P.,Lyme, Bartonella, Mold exposure,NACi,BHRT, MethyB12 FIRi Sauna. 1-18-11 begin new treatment plan with naturopath

Probably is yeast cause I

Probably is yeast cause I have thrush again and my colon is so messed up.  I've been on constant antibiotic use sine 1990 and have had yeast many, many years.  I'll bet that is it.  I feel feverish, dizzy, sore throat (probably from thrush), achy.  I take Diflucan a lot .  I've started drinking Kefir again and always take my acidophulus and lots of vitamin c.

Kefir has a lot of good bacteria, more than the pills so maybe by mid-week I'll feel a little better.  I tried the special carb diet but just cannot stay on it.  If I drink a glass of wine I feel horri ble so I don't drink any alcohol anymore.  Thanks for the help. 

 

Jeanne what do you use for your yeast issues?  Lynn

FMSi/CFS 1995. tinnitus">i, ibsi, sinusitis, EBVi, NACi 2400mg, valtrex, cortef, armour, doxy, biaxin, tinii, vita c 5 - 10,000 daily 

Thanks, JR - I researched it

Thanks, JR - I researched it a little after I asked the question. Never used it, as I'm on metronidazolei/flagyl, so I'm less familiar with it.

Plus, I think I'm a little fuzzy today. Didn't sleep last night, thanks to a kitty who was foaming at the mouth. (After six hours of lethargy, he popped up, looked at me, walked to the bedroom door and 'told' me to open it, so he could use the litter box.) He's fine now, but I'm sleep-deprived.

I second your questions and concern about the 'feeling sick again' part.  Hope it's not yeast.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Lynn, what exactly do you

Lynn, what exactly do you mean by "sick" again;( i.e., your symptoms) and what do you mean by "all the other stuff I'm on"?  The CAPi goal is to pulse with Tindamax as you did (Mac, we don't have generic here in the U.S. so it is Tindamax) or to ultimately try and work up to taking it daily.

Recently  I've had some major setbacks due to serious systemic yeast issues.....making me very ill, causing me serious colon, stomach and other issues.  In doing research for myself I have read:  

"Because the yeast can become resistant to antifungal treatment, it is necessary to rotate the antifungal agents used. According to Colet Lahoz<: “The antifungals have to be rotated to address the pleomorphic nature of fungi. Pleomorphismi is a phenomenon wherein an organism can change forms in order to survive. Fungi can change to its many forms but does not stay in the new form; it can switch back and forth to its original form. Therefore when treating candidiasis one has to use various types of anti-fungals.

Yeast appears to be as ingenious as CPNi, especially when it gets out of control.  The other factor that has an effect is you are also taking Cortef (as I am) and the corticosteriods not only potentiate CPN, but yeast/fungi as well. 

I'm thinking this could  possibly be what is going on with you. too.  Just a thought, FWIWi.  I hope you start feeling better.

JeanneRoz 

 

 

 

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

Isn't tindamax tinidazole?

Isn't tindamax tinidazole? If so, are you using this as a pulse, or are you trying to build up to constant use?

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi